# SDR AALA20141217016

- Difficulty date: November 25, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 46,656 hours, 18,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TRANSITION CHANNEL AT STRINGER 25 RT IS CORRODED BETWEEN FS 727 & 794.  R & R TRANSITION CHANNEL IAW AARD 51-10-05.
